Received Aug 25, 2025
| Type | Name | Manufacturer | Dose | Lot | Route / Site |
|---|---|---|---|---|---|
| MNQ | MENINGOCOCCAL CONJUGATE (MENQUADFI) | SANOFI PASTEUR | 1 | U8361AA | IM / LA |
Client syncope immediately after needle was removed from her left deltoid post injection. Client was not responsive to my words initially. I alerted staff in the building of medical emergency. I continued to talk to client as she began to respond. Client then begin the vomit and shake. Client was placed on the floor with legs elevated. CNM brought in pulse ox and vital signs monitor. Clients airway, breathing, and circulation was assessed and monitored. Clients vital signs were in range. Heart rate was only elevated as she was vommiting. Myself, CNM, and district STD Coordinator talked with client throughout this process and continued to monitor as client staying in supine position on the floor for approximately 10 mins. Client being to feel better, hands no longer numb, color returned, and vital signs assessed again all withing normal range. Client sat up with assisstance and leaned against the wall for about 5 mins before standing with assistance. Clients mother advised to follow up with PCP, and inform providers before any future vaccinations or blood draws about clients fainting history. Clients mother verbalized unerstanding. Client, her mother, brother, and father ambulated from clinic room 1 in stable condition.
None
The client's mother stated that the client had fainted twice before today. The client's mother states it happened once when she stepped on a LEGGO at home, and a second time while they were in a car headed to a cruise. The client's mother also states that she also has a personal history of fainting that happened twice in her lifetime.
None
NKA
Vitals: (0927) Heart Rate 115; Pulse Ox 98% Vitals: (0934) Vitals Blood pressure 102/55; Heart Rate 73 (0937) Blood pressure 100/60; Heart Rate 59